# SDR SWAA2013060716883

- Difficulty date: May 22, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 57,203 hours, 46,336 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT STA 947, BETWEEN STR 27L AND STR 27R.  REPAIRED SHEAR TIE IAW ER & EA.
